# SDR SWAA2022020429409

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 36,290 hours, 21,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HAS 1 1/8' CRACK ON BEAM IN RADIUS BELOW CAM BOX NEXT TO FWD I/B MOUNTING BOLT. / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR PER AMM 52-41-00. TAG NO: 333266 PN ON: 141A6516-18 SN ON: 002280 PN OFF: SN OFF: 002359
